# SDR 04FDEA02901

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB09391
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN LOWER SURFACE IS CORRODED, STATION XORS 799 APPROX 19 INCHES AFT OF FORWARD SPAR CAP.  SKIN HAS SMALL AMOUNTS OF PITTING.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW EA 8-5710-81493.  ORIGINAL MATERIAL THICKNESS IS .096 INCH, REMOVED .028 INCH AT FORWARD SPOT LEAVING .068 INCH, REMOVED .024 INCH AT AFT SPOT LEAVING .072 INCH REMAINING.  FLAP PEENED AREAS IAW MD10 CMM 20-11-01.  ALODINE AND PRIMED IAW DC10 SRM 51-21- 01 VOL II.  REINSTALLED FASTENERS IAW DC10 SRM 51-33-01 VOL II.  LEAKED CHECKED IAW MD10 MM 28-00-02-2 WITH NO LEAKS NOTED.  REFERENCE NON-ROUTINE N00687.
